Conveniently and effectively relieves pain & fever
Each suppository contains:
Acetsminophen USP 125mg/250mg 500mg/1000mg
Suppository base ........................................ q.s.
Light to moderate pain, fever.
ACETAMINOPHEN SUPPOSITORY USP 125mg/250mg 500mg/1000mg
This medicaine must not be used in patients with:
Known hypersensitivity towards the active ingredient paracetamol infants from birth up to the end of the second month. Special care should be taken when using this medicine (That is, with a prolinged interval between doses or at a diminished dose) and under medical supervision in patients with:
Disorders of live function (e.g. chronic alcohol misuse, infammatory conditions of the liver),
Reddening of the skin may occur, thougt rarely: allergic reactions with cutaneous eruptions are very rare.
The medicine contains paracetamol. It should be continued with other paracetamol preparations so as not to exceed the recommended daily dose. Drugs which include hepatic microsomal enzymes such as alcohol, barbiturates and other anti-convulsants may increase-the hepatotoxicity of paracetamol particularly after overdosage.The therapeutic effect of paracetamol may also be decreased.
DOSAGE AND ADMINISTRATION
The dosage of paracetamol is governed by age and body weight, and is usually 10-15mg paracetamol per kg body weight as a single dose, and up to 50mg /kg body as a maximum dose per day (24 hours). The recommended usual daily dose depends on the weight of the infant.
WARNING: Overdose maybe Injurious to liver.
Preserve in well-closed containers, at controlled room temperature or in a cool place.
Printed Carton having 2 Strip of 5 Suppositories each.